Alert archive / Nevada / Flash Flood Watches in 2006
Flash Flood Watch 2, NWS Reno, NV
NWS Reno, NV issued this flash flood watch at Jul 20, 2006, 9:42 AM PDT for Mono County, California; 4 counties in Nevada. It took effect at Jul 20, 2006, 2:00 PM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 20, 2006, 9:42 AM PDT (16:42 UTC)
- In effect from
- Jul 20, 2006, 2:00 PM PDT
- Expired
- Jul 20, 2006, 7:24 PM PDT
- In force
- 5 hr
- Issued by
- NWS Reno, NV
- Flood severity
- None
Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 4.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 2286 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS65 KREV 201642 FFAREV URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 942 AM PDT THU JUL 20 2006 ...THUNDERSTORMS WITH HEAVY RAIN ACROSS PARTS OF WESTERN NEVADA AND THE EASTERN SIERRA THIS AFTERNOON AND EVENING... NVZ003-210045- /O.NEW.KREV.FF.A.0002.060720T2100Z-060721T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 942 AM PDT THU JUL 20 2006 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEVADA...INCLUDING THE FOLLOWING AREA...IN WESTERN NEVADA...GREATER RENO-CARSON CITY-MINDEN AREA. * FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING * MOIST SOUTH WINDS WILL COMBINE WITH LOW PRESSURE OFF THE CALIFORNIA COAST TO BRING SCATTERED THUNDERSTORMS TO THE RENO... CARSON CITY AND MINDEN AREAS TODAY. THESE THUNDERSTORMS WILL BE SLOW MOVING AND ALSO BE CAPABLE OF VERY HEAVY RAINFALL RATES. HEAVY RAINFALL OF AROUND 2 INCHES PER HOUR ARE LIKELY WITH MANY STORMS THIS AFTERNOON. LOCAL AREAS ALONG THE SIERRA FRONT COULD SEE UP TO 3 INCHES OF RAINFALL. * A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. RECENTLY BURNED AREAS SUCH AS THE JACKASS AND LINEHAN BURNS ARE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF HEAVY RAINFALL AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. $$ CAZ073-210045- /O.NEW.KREV.FF.A.0002.060720T2100Z-060721T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 942 AM PDT THU JUL 20 2006 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL CALIFORNIA... INCLUDING THE FOLLOWING AREA...IN EAST CENTRAL CALIFORNIA... MONO. * FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING * MOIST SOUTH WINDS WILL COMBINE WITH LOW PRESSURE OFF THE CALIFORNIA COAST TO BRING SCATTERED THUNDERSTORMS TO MONO COUNTY TODAY. THESE THUNDERSTORMS WILL BE SLOW MOVING AND ALSO BE CAPABLE OF VERY HEAVY RAINFALL RATES. HEAVY RAINFALL OF AROUND 2 INCHES PER HOUR ARE LIKELY WITH MANY STORMS THIS AFTERNOON. LOCAL AREAS IN MONO COUNTY COULD SEE UP TO 3 INCHES OF RAINFALL. THE AREA MOST SUSCEPTIBLE TO FLASH FLOODING TODAY WILL BE THE NON TIMBERED AREAS OF NORTHERN AND EASTERN MONO COUNTY. * A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. $$ JW
3 follow-up statements
000 WGUS65 KREV 202137 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 237 PM PDT THU JUL 20 2006 ...THUNDERSTORMS WITH HEAVY RAIN ACROSS PARTS OF WESTERN NEVADA AND THE EASTERN SIERRA THIS AFTERNOON AND EVENING... NVZ003-210400- /O.CON.KREV.FF.A.0002.000000T0000Z-060721T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 237 PM PDT THU JUL 20 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN NEVADA...INCLUDING THE FOLLOWING AREA... IN WESTERN NEVADA...GREATER RENO-CARSON CITY-MINDEN AREA. * UNTIL 9 PM PDT THIS EVENING * MOIST SOUTH WINDS WILL COMBINE WITH LOW PRESSURE OFF THE CALIFORNIA COAST TO BRING SCATTERED THUNDERSTORMS TO THE RENO... CARSON CITY AND MINDEN AREAS TODAY. THESE THUNDERSTORMS WILL BE SLOW MOVING AND ALSO BE CAPABLE OF VERY HEAVY RAINFALL RATES. HEAVY RAINFALL OF AROUND 2 INCHES PER HOUR ARE LIKELY WITH MANY STORMS THIS AFTERNOON. LOCAL AREAS ALONG THE SIERRA FRONT COULD SEE UP TO 3 INCHES OF RAINFALL. * A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. RECENTLY BURNED AREAS SUCH AS THE JACKASS AND LINEHAN BURNS ARE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF HEAVY RAINFALL AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. $$ CAZ073-210400- /O.CON.KREV.FF.A.0002.000000T0000Z-060721T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 237 PM PDT THU JUL 20 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL CALIFORNIA...INCLUDING THE FOLLOWING AREA...IN EAST CENTRAL CALIFORNIA...MONO. * UNTIL 9 PM PDT THIS EVENING * MOIST SOUTH WINDS WILL COMBINE WITH LOW PRESSURE OFF THE CALIFORNIA COAST TO BRING SCATTERED THUNDERSTORMS TO MONO COUNTY TODAY. THESE THUNDERSTORMS WILL BE SLOW MOVING AND ALSO BE CAPABLE OF VERY HEAVY RAINFALL RATES. HEAVY RAINFALL OF AROUND 2 INCHES PER HOUR ARE LIKELY WITH MANY STORMS THIS AFTERNOON. LOCAL AREAS IN MONO COUNTY COULD SEE UP TO 3 INCHES OF RAINFALL. THE AREA MOST SUSCEPTIBLE TO FLASH FLOODING TODAY WILL BE THE NON TIMBERED AREAS OF NORTHERN AND EASTERN MONO COUNTY. * A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. $$
000 WGUS65 KREV 210005 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 505 PM PDT THU JUL 20 2006 ...THUNDERSTORMS WITH HEAVY RAIN ACROSS PARTS OF WESTERN NEVADA THIS AFTERNOON AND EVENING... CAZ073-210115- /O.CAN.KREV.FF.A.0002.000000T0000Z-060721T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES 505 PM PDT THU JUL 20 2006 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL CALIFORNIA HAS BEEN CANCELLED. HEAVIER RAINFALL HAS MOVED WEST OF THE SIERRA CREST AND THE THREAT OF FLASH FLOODING ACROSS MONO COUNTY HAS DIMINISHED. $$ NVZ003-210400- /O.CON.KREV.FF.A.0002.000000T0000Z-060721T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 505 PM PDT THU JUL 20 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN NEVADA...INCLUDING THE FOLLOWING AREA... IN WESTERN NEVADA...GREATER RENO-CARSON CITY-MINDEN AREA. * UNTIL 9 PM PDT THIS EVENING * SCATTERED THUNDERSTORMS WERE PRODUCING LOCALLY HEAVY RAINFALL OVER WESTERN NEVADA THIS AFTERNOON...MAINLY ALONG HIGHWAY 50 FROM CARSON CITY TO NEAR STAGECOACH. RAINFALL RATES AROUND AN INCH PER HOUR HAVE OCCURRED NEAR DAYTON THIS AFTERNOON. HEAVY RAINFALL OF AROUND 2 INCHES PER HOUR REMAIN A POSSIBILITY WITH STORMS THROUGH EARLY EVENING. * A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS... CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. RECENTLY BURNED AREAS SUCH AS THE JACKASS AND LINEHAN BURNS ARE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF HEAVY RAINFALL AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. $$
000 WGUS65 KREV 210224 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 724 PM PDT THU JUL 20 2006 NVZ003-210330- /O.CAN.KREV.FF.A.0002.000000T0000Z-060721T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE 724 PM PDT THU JUL 20 2006 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF WESTERN NEVADA HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING...HOWEVER THE THREAT FOR HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 20, 9:30 AM PDT, 12 minutes earlier.
Area forecast discussion, Jul 20, 9:30 AM PDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 930 AM PDT THU JUL 20 2006 .UPDATE... MOIST AND UNSTABLE ATMOSPHERE ACROSS THE AREA THIS MORNING ESPECIALLY NEAR AND SOUTH OF RENO-TAHOE. 12Z RAOB SHOWS 0.9 INCHES PW AND MODIFIED SOUNDING SHOWS 1300 MLCAPE. FLOW IS FAIRLY LIGHT BELOW 400 MB...WITH A JET STREAK THAT WILL BE MOVING NORTH THROUGH CENTRAL CALIFORNIA TODAY. COULD BE IN THE RIGHT ENTRANCE REGION OF THE JET STREAK THIS AFTERNOON. STAGE IS SET FOR SCT CONVECTION FROM RENO-TAHOE SOUTH TODAY AND WILL INCREASE POPS ACCORDINGLY. OTHER CONCERN IS POTENTIAL FLASH FLOODING. STRONG STORMS YESTERDAY WERE DROPPING AS MUCH AS ONE HALF INCH IN 15 MINUTES. A LITTLE MORE MOISTURE TODAY WITH STORM MOTIONS 10 KTS OR LESS FAVORABLE FOR RELATIVELY HIGH FLASH FLOOD POTENTIAL. QUESTION IS THE FORCING... WILL IT BE STRONG ENOUGH TO PRODUCE A MORE WIDESPREAD EVENT? WITH HIGH CENTER OVER EASTERN NV...AND FLOW STILL MORE SOUTH THAN SOUTHEAST...WRN NV COULD SEE SOME LATE AFTERNOON WESTERLIES. THIS WOULD ACT TO ENHANCE CONVERGENCE...AND WITH JET MOVING NORTH...COULD BE IN RIGHT ENTRANCE REGION BY LATE AFTERNOON AS WELL. GUT FEELING IS IT IS WARRANTED AND WILL FOCUS ON PARTS OF MONO COUNTY AND THE WESTERN NEVADA SIERRA FRONT. RECENTLY BURNED AREAS SUCH AS THE JACKASS FIRE AND THE LINEHAN FIRE NEAR CARSON CITY WILL BE ESPECIALLY SUSCEPTIBLE. WALLMANN && .PREV DISCUSSION...ISSUED AT 230 AM SHORT TERM... A FEW CLUSTERS OF TSTMS PRODUCED LOCALLY HEAVY RAIN YESTERDAY EVENING FROM THE PINE NUT MTNS NWD ACROSS WRN LYON COUNTY TO INTERSTATE 80 EAST OF SPARKS. WEST FLOW OF 15-25 MPH AT RIDGE LEVEL COMBINED WITH OUTFLOW FROM THE EAST ALLOWED BACKBUILDING OF CONVECTION IN THESE LOCATIONS. OTHERWISE...MOST AREAS ACROSS THE REGION RECEIVED LITTLE OR NO RAINFALL. AS STRONG RIDGE BUILDS INTO THE CNTRL GREAT BASIN...LIGHT S-SE 500 MB FLOW WITHIN A MOIST ENVIRONMENT WILL CONTINUE FOR THE NEXT THREE DAYS WITH SUFFICIENT DAYTIME INSTBY TO PRODUCE ISOLD-SCT TSTMS. BEST COVERAGE TODAY SHOULD EXTEND FROM MONO COUNTY NWD ALONG HIGHWAY 395 IN WRN NV WHERE WEAK 850-700 MB CONVERGENCE IS MOST LIKELY. MOST CELLS WHICH FORM WILL BE SLOW MOVERS BUT BACKBUILDING IS LESS LIKELY AS RIDGE TOP WINDS BECOME LIGHT AND VARIABLE. PW VALUES WILL RANGE FROM 0.75 TO 1 INCH SO SHORT DURATION HEAVY RAINFALL CAN BE EXPECTED AGAIN FOR THE FEW SITES UNDER THE STRONGEST CELLS...BUT APART FROM BURN AREAS THE OVERALL FLASH FLOOD THREAT IS NOT SIGNIFICANT ENOUGH TODAY TO REQUIRE A WATCH ISSUANCE. FOR FRI-SAT...FLOW AT 700 MB BECOMES EAST WHICH WILL FOCUS THE BEST POTENTIAL FOR CONVECTION TOWARD THE SIERRA CREST. HOWEVER...NEARLY ALL OF THE REGION WILL BE MOIST AND UNSTABLE ENOUGH TO SUPPORT AFTERNOON TSTMS WITH GENERAL CELL MOTION FROM EAST TO WEST. PW VALUES OF 1 INCH OR MORE ARE EXPECTED BOTH DAYS SO THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE. AT THIS TIME...THE MISSING INGREDIENT FOR CREATING OPTIMAL FLASH FLOOD CONDITIONS IS THE LACK OF A STRONG LIFTING MECHANISM TO GENERATE A LARGE ORGANIZED AREA OF SELF-SUSTAINING CONVECTION. ENOUGH UNCERTAINTY STILL EXISTS AS TO WHETHER HEAVY RAIN WILL LEAD TO SIGNIFICANT FLOODING THIS FAR IN ADVANCE...SO NO WATCH IS PLANNED WITH THIS FORECAST. ISOLD POPS WERE CARRIED THROUGH THE OVERNIGHT AND MORNING HOURS NEAR THE SIERRA CREST AS DEW POINTS IN THE 50S AND WEAK DISTURBANCES RIDING AROUND THE RIDGE PERIPHERY COULD SUSTAIN A FEW SHOWERS AND STRAY LIGHTNING STRIKES EVEN WITHOUT DAYTIME HEATING. THE NAM-WRF MAINTAINS SOME ACTIVITY FRI NIGHT OVER W-CNTRL NV SO LOW POPS WERE ADDED THERE AS WELL. MAX TEMPS WILL REMAIN NEAR OR ABOVE 100 DEGREES IN MOST VALLEYS AND AROUND 90 DEGREES AT LAKE LEVEL...ALTHOUGH THE MOST EXTREME HEAT MAY BE LIMITED TO PARTS OF W-CNTRL NV IN CLOSER PROXIMITY TO THE RIDGE CENTER. CLOUD COVER AND PRECIP OR OUTFLOW FROM CONVECTIVE ACTIVITY WILL LIKELY PREVENT MAX TEMPS FROM REACHING RECORD HIGHS OVER MOST OF THE REGION. WITH LITTLE OVERALL CHANGE IN THE MOIST AIR MASS WITH CONTINUED AREAS OF CLOUD COVER...MIN TEMPS WILL REMAIN ABOVE 70 DEGREES IN MANY VALLEY LOCATIONS FOR THE NEXT THREE NIGHTS EXCEPT IN AREAS WHICH RECEIVE APPRECIABLE RAINFALL. MJD .LONG TERM...SUNDAY THROUGH WEDNESDAY... NOT MUCH CHANGE TO THE EXTENDED. POSSIBLY A LITTLE MORE WESTERLY FLOW IN THE NRN PART OF THE CWA PUSHING IN DRIER MORE STABLE AIR. THERE IS A BIT OF UNCERTAINTY WITH THAT HOWEVER AND WILL GO WITH PERSISTENCE FOR NOW. TEMPS LIKELY TO STAY WELL ABOVE NORMAL BUT NOT THREATEN ANY RECORDS AS THE PROGS WERE PREVIOUSLY SUGGESTING. RIDGE DOES NOT BUILD AS FAR NORTH AND WEST IN THE CURRENT MODEL RUNS AND SINCE LAST NIGHT AS TRENDED THAT WAY AS WELL. AGAIN PERSISTENT FCST IS PROBABLY THE BEST AT THIS TIME UNTIL IT BECOMES CLEARER THAT A PATTERN CHANGE IS FAVORABLE. FISCHER && .AVIATION... VFR. SCT AFTN -TSRA BETWEEN 20Z-04Z. FISCHER && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLOOD WATCH FOR FLASH FLOODING NVZ003 FROM 2 PM TO 9 PM TODAY. CA...FLOOD WATCH FOR FLASH FLOODING CAZ073 FROM 2 PM TO 9 PM TODAY. &&
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 5:16 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 44 min |
| Jul 19, 5:35 PM PDT | Flash Flood Warning | REV | Storey, Washoe | 85 min |
| Jul 19, 5:44 PM PDT | Severe Thunderstorm Warning | REV | Storey, Washoe | 27 min |
Nearby
Flash Flood Watches in Nevada, 2006Flash Flood Watches in California, 2006Every flash flood watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.